MathSciNet Relay Station
MathSciNet bibliographic data
MR1903520 (2003b:37061) 37E30 (37G15)
Wu, Yu Hai Period-doubling bifurcation and its stability analysis for a class of planar maps. (Chinese) J. Shanghai Jiaotong Univ. (Chin. Ed.) 36 (2002), no. 2, 276–280.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement